On k-pairable graphs from trees

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The concept of the k-pairable graphs was introduced by Zhibo Chen (On k-pairable graphs, Discrete Mathematics 287 (2004), 11-15) as an extension of hypercubes and graphs with an antipodal isomorphism. In the same paper, Chen also introduced a new graph parameter p(G), called the pair length of a graph G, as the maximum k such that G is k-pairable and p(G) = 0 if G is not k-pairable for any positive integer k. In this paper, we answer the two open questions raised by Chen in the case that the graphs involved are restricted to be trees. That is, we characterize the trees G with p(G) = 1 and prove that p(G □ H) = p(G) + p(H) when both G and H are trees.

Original languageEnglish (US)
Pages (from-to)377-386
Number of pages10
JournalCzechoslovak Mathematical Journal
Volume57
Issue number1
DOIs
StatePublished - Mar 1 2007

Fingerprint

Graph in graph theory
Discrete mathematics
Hypercube
Isomorphism
Integer

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{822ee67c649f4300b0394e342845a44a,
title = "On k-pairable graphs from trees",
abstract = "The concept of the k-pairable graphs was introduced by Zhibo Chen (On k-pairable graphs, Discrete Mathematics 287 (2004), 11-15) as an extension of hypercubes and graphs with an antipodal isomorphism. In the same paper, Chen also introduced a new graph parameter p(G), called the pair length of a graph G, as the maximum k such that G is k-pairable and p(G) = 0 if G is not k-pairable for any positive integer k. In this paper, we answer the two open questions raised by Chen in the case that the graphs involved are restricted to be trees. That is, we characterize the trees G with p(G) = 1 and prove that p(G □ H) = p(G) + p(H) when both G and H are trees.",
author = "Zhongyuan Che",
year = "2007",
month = "3",
day = "1",
doi = "10.1007/s10587-007-0066-4",
language = "English (US)",
volume = "57",
pages = "377--386",
journal = "Czechoslovak Mathematical Journal",
issn = "0011-4642",
publisher = "Springer New York",
number = "1",

}

On k-pairable graphs from trees. / Che, Zhongyuan.

In: Czechoslovak Mathematical Journal, Vol. 57, No. 1, 01.03.2007, p. 377-386.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On k-pairable graphs from trees

AU - Che, Zhongyuan

PY - 2007/3/1

Y1 - 2007/3/1

N2 - The concept of the k-pairable graphs was introduced by Zhibo Chen (On k-pairable graphs, Discrete Mathematics 287 (2004), 11-15) as an extension of hypercubes and graphs with an antipodal isomorphism. In the same paper, Chen also introduced a new graph parameter p(G), called the pair length of a graph G, as the maximum k such that G is k-pairable and p(G) = 0 if G is not k-pairable for any positive integer k. In this paper, we answer the two open questions raised by Chen in the case that the graphs involved are restricted to be trees. That is, we characterize the trees G with p(G) = 1 and prove that p(G □ H) = p(G) + p(H) when both G and H are trees.

AB - The concept of the k-pairable graphs was introduced by Zhibo Chen (On k-pairable graphs, Discrete Mathematics 287 (2004), 11-15) as an extension of hypercubes and graphs with an antipodal isomorphism. In the same paper, Chen also introduced a new graph parameter p(G), called the pair length of a graph G, as the maximum k such that G is k-pairable and p(G) = 0 if G is not k-pairable for any positive integer k. In this paper, we answer the two open questions raised by Chen in the case that the graphs involved are restricted to be trees. That is, we characterize the trees G with p(G) = 1 and prove that p(G □ H) = p(G) + p(H) when both G and H are trees.

UR - http://www.scopus.com/inward/record.url?scp=33947414470&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33947414470&partnerID=8YFLogxK

U2 - 10.1007/s10587-007-0066-4

DO - 10.1007/s10587-007-0066-4

M3 - Article

AN - SCOPUS:33947414470

VL - 57

SP - 377

EP - 386

JO - Czechoslovak Mathematical Journal

JF - Czechoslovak Mathematical Journal

SN - 0011-4642

IS - 1

ER -